# SDR SIMA20190829007

- Difficulty date: August 29, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N528EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10306
- Aircraft time: 22,409 hours, 16,115 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 310 FWD SIDE IS CORRODED BETWEEN STRINGER'S 26 LT AND 26 RT. C/A-REPAIRED FRAME AT FS310 IAW SRM 53-00-06.
